# SDR USAA920070857

- Difficulty date: September 18, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 49,270 hours, 21,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-4 CHECK - NR 5976233, CORROSION ON THE R2 DOOR CUTOUT LOWER SILL, BS 2786 / FR 66 - BS 2884 / FR 68.  REPAIRED THE R2 DOOR CUTOUT LOWER SILL, BS 2786 / FR 66 - BS 2884 / FR 68 IAW A320 SRM 53-41-14.
